Network Probabilistic Connectivity Using Node Cuts

Lecture Notes in Computer Science, vol. 4097, pp. 702-709, Aug. 2006

Denis A. Migov, Olga K. Rodionova, Alexey S. Rodionov, and Hyunseung Choo

Abstract

The new algorithmic technique which allow higher efficiency in the precise calculation of the reliability of an undirected graph with absolutely reliable nodes and unreliable edges is considered in this paper. As graph’s reliability we mean its probabilistic connectivity. The proposed technique is based on the reduction of the dimension of a calculated graph by considering its node’s cuts. Comprehensive computer simulation results show the advantages of the proposed algorithms, that the calculation time decreases significantly in comparison with existent methods.

Keyword

 

 

View Full Text